# SDR REXA2013072601445

- Difficulty date: July 26, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 14,425 hours, 9,289 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER LT LOWER TRANSCOWL INBD AFT SKIN CHAFED.  REPAIRED LT LOWER TRANSCOWL INBD AFT SKIN FOUND TO BE IN LIMITS IAW SRM 54-21-00.
